# SDR DL757990055

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Contaminated
- Location: Center Console
- Component: 346000104
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AT FLIGHT LEVEL 350 EXPERIENCED MODERATE UNEXPECTED TURBULANCE, BOTTLED WATER SPILLED ON CENTER CONSOLE.  DURING DESCENT TO FL 260 AFT CARGO FIRE LIGHT ILLUMINATED.  NO OTHER INDICATIONS.  HOWEVER, IAW POM NR 1 BOTTLE WAS DISCHARGED AND PACK SHUT DOWN.  LIGHT REMAINED ILLUMINATED.  COORDINATED WITH DISPATCH AND MX CONTROL VIA VHF RADIO.  AGREED IT WAS A FALSE INDICATION AND FIRE PROTECTION WAS STILL AVAILABLE.  LIGHT EXTINGUISHED ABOUT 25 MINUTES LATER.  REMOVED AND REPLACED NR 1 FIRE BOTTLE AND COCKPIT BOTTLE DISCHARGE PANEL, OPERATION CHECKS NORMAL.
